Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 26, NWS Duluth, MN

July 23, 2021Burnett County, Douglas County, Washburn County, Wisconsin

NWS Duluth, MN issued this severe thunderstorm warning at Jul 23, 2021, 10:59 PM CDT for Burnett County, Douglas County, Washburn County, Wisconsin. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2021, 10:59 PM CDT (03:59 UTC)
Expired
Jul 23, 2021, 11:30 PM CDT
In force
31 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Burnett County, WI, Douglas County, WI, Washburn County, WI

The radar

The Duluth radar (KDLH), 74 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 10:59 PM CDTTSTM WND DMG1 E Cozy Corner, WITREES DOWN AND POWER OUT NEAR COZY CORNER - NOT WITNESSED FIRST HAND. TIME AND LOCATION ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 4:48 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 4.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2021-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2540 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2021-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2540 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1098 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted.

540 
WUUS53 KDLH 240359
SVRDLH
WIC013-031-129-240430-
/O.NEW.KDLH.SV.W.0026.210724T0359Z-210724T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Duluth MN
1059 PM CDT Fri Jul 23 2021

The National Weather Service in Duluth MN has issued a

* Severe Thunderstorm Warning for...
  Southwestern Douglas County in northwestern Wisconsin...
  Northwestern Washburn County in northwestern Wisconsin...
  Northeastern Burnett County in northwestern Wisconsin...

* Until 1130 PM CDT.

* At 1056 PM CDT, a severe thunderstorm was located over Dairyland,
  or 29 miles northwest of Spooner, moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Minong.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4620 9230 4626 9229 4632 9222 4615 9169
      4593 9193
TIME...MOT...LOC 0356Z 305DEG 34KT 4620 9216 

HAIL...0.75IN
WIND...60MPH
 
$$

Huyck
3 follow-up statements
380 
WWUS53 KDLH 240407
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
1107 PM CDT Fri Jul 23 2021

WIC013-031-129-240430-
/O.CON.KDLH.SV.W.0026.000000T0000Z-210724T0430Z/
Douglas WI-Washburn WI-Burnett WI-
1107 PM CDT Fri Jul 23 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTH CENTRAL DOUGLAS...NORTHWESTERN WASHBURN AND NORTHEASTERN
BURNETT COUNTIES...

At 1107 PM CDT, a severe thunderstorm was located 8 miles southeast
of Dairyland, or 22 miles north of Spooner, moving southeast at 40
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Minong and Minong Flowage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4611 9218 4625 9204 4612 9172 4594 9192
      4600 9202
TIME...MOT...LOC 0407Z 305DEG 34KT 4614 9203 

HAIL...0.75IN
WIND...60MPH
 
$$

Huyck
907 
WWUS53 KDLH 240421
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
1121 PM CDT Fri Jul 23 2021

WIC013-031-240431-
/O.CAN.KDLH.SV.W.0026.000000T0000Z-210724T0430Z/
Douglas WI-Burnett WI-
1121 PM CDT Fri Jul 23 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DOUGLAS AND
NORTHEASTERN BURNETT COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northwestern Wisconsin.

LAT...LON 4607 9202 4616 9193 4616 9182 4614 9176
      4612 9172 4600 9185 4598 9188
TIME...MOT...LOC 0421Z 305DEG 34KT 4606 9187 

$$

WIC129-240430-
/O.CON.KDLH.SV.W.0026.000000T0000Z-210724T0430Z/
Washburn WI-
1121 PM CDT Fri Jul 23 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHWESTERN WASHBURN COUNTY...

At 1121 PM CDT, a severe thunderstorm was located near Minong, or 16
miles north of Spooner, moving southeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Minong and Minong Flowage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4607 9202 4616 9193 4616 9182 4614 9176
      4612 9172 4600 9185 4598 9188
TIME...MOT...LOC 0421Z 305DEG 34KT 4606 9187 

HAIL...0.75IN
WIND...60MPH
 
$$

Huyck
314 
WWUS53 KDLH 240427
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
1127 PM CDT Fri Jul 23 2021

WIC129-240436-
/O.EXP.KDLH.SV.W.0026.000000T0000Z-210724T0430Z/
Washburn WI-
1127 PM CDT Fri Jul 23 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WASHBURN COUNTY
WILL EXPIRE AT 1130 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty 
winds to 45 mph are still possible with this thunderstorm.

LAT...LON 4607 9202 4616 9193 4616 9182 4614 9176
      4612 9172 4600 9185 4598 9188
TIME...MOT...LOC 0426Z 305DEG 34KT 4604 9183 

$$

Huyck

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 9:27 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jul 23, 9:27 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
927 PM CDT Fri Jul 23 2021

.DISCUSSION...(This evening through Thursday)
Issued at 359 PM CDT Fri Jul 23 2021

Summary: increasing chances of showers and storms are expected
this afternoon and evening, some of which will be strong to
severe. Then, drier conditions are expected for Saturday and
Sunday, which will lead to dangerous fire weather conditions. The
rest of the week will continue to be very warm, with off-and-on
chances of showers and storms.

This afternoon and evening: chances of showers and storms will
increase from west to east as a mid-level shortwave impulse
translates eastward. This shortwave is ahead of a cold front that
will move eastward today through tonight, which could result in
additional convection. Already, some showers and thunderstorms
have formed over north-central Minnesota, with some gusts up to 60
mph already being reported near Birchdale. The environment
continues to be conducive to large hail and damaging wind gusts,
with strengthening upper-level flow, steepening low-level lapse
rates, and mixed-layer CAPE between 1500-2500 J/kg. The threat for
severe storms will continue through the evening hours, and
perhaps into the overnight hours, although instability looks to
diminish by then. Deep-layer shear will continue to be decent,
generally around 30 to 40 knots. Some heavy rainfall will be
possible with this activity as well, with total accumulations
between 0.50" to 1.00" possible, especially over northwest
Wisconsin where the activity is expected to become more
widespread.

The cold front will pass through the region late tonight into
early Saturday morning, which will help usher in drier air behind
it. Northwest winds look to strengthen, with gusts to around 20
to 25 mph. This, coupled with low relative humidities, will lead
to near-critical fire weather conditions for Saturday afternoon
and early evening. The severity of these fire weather conditions
will be dependent on tonight's convection. If rainfall becomes
widespread, this will help tamper down these conditions. Dry
conditions will continue for Sunday, as well, so these near-
critical fire weather conditions may continue into Sunday.

For Monday through Friday next week: very warm conditions will
continue as a broad upper-level ridge will be in place, centered
over the Intermountain West states. Broad thermal ridging will
result in high temperatures into the 80s and even some lower 90s
as well. There will be some off-and-on chances of showers and
thunderstorms for late Monday through Thursday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 658 PM CDT Fri Jul 23 2021

A mix of mostly VFR, with some deteriorated flight conditions due
to scattered showers and thunderstorms over far northern
Minnesota, are anticipated. This storm activity is expected to
continue through the evening hours, and generally make its way to
the southeast. Flight conditions will deteriorate under these
storms, with visibility reductions down to MVFR, and possibly IFR,
under the strongest storms. These storms have already become
severe at times, with wind gusts of up to 60 knots and possibly
some large hail. There could be additional activity late tonight
as a cold front makes its way eastward. Once the cold front passes
through early Saturday morning, drier conditions are expected for
Saturday, but gusty northwest winds are expected, with gusts to
around 20 to 25 knots.

&&

.MARINE...
Issued at 927 PM CDT Fri Jul 23 2021

Showers and thunderstorms are anticipated across western Lake
Superior through the overnight as a cold front makes its way
eastward. Some of these storms could be strong to severe, with
strong and erratic wind gusts as high as 50 knots, heavy
rainfall, and cloud-to-water lightning. Variable winds tonight,
with wave heights only around 2 feet or less. Winds will turn more
westerly Saturday after the cold front passes through, sustained
between 10 to 15 knots, with gusts up to 20 knots. Wave heights
will continue to be around 2 feet or less.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  66  87  60  87 /  60  20   0   0
INL  60  83  56  85 /  50   0   0   0
BRD  67  89  59  89 /  80   0   0   0
HYR  67  87  55  88 /  70  60   0   0
ASX  67  88  60  90 /  60  70   0   0

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

DISCUSSION...JTS
AVIATION...JTS
MARINE...JTS/GSF
Hazardous weather outlook, Jul 23, 10:05 PM CDT, 54 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
1005 PM CDT Fri Jul 23 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-250315-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
1005 PM CDT Fri Jul 23 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Tonight

Thunderstorms remain possible this evening and into the overnight
hours and some may be strong to severe. The strongest storms will
be capable of hail up to quarter size and gusts up to 60 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Very low relative humidity values and breezy northwest winds will
lead to near-critical fire weather conditions Saturday afternoon
across much of the Northland.

There is a chance for thunderstorms Monday through Thursday next
week.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters may be needed late this evening and tonight.

LSZ121-140>148-150-250315-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
1005 PM CDT Fri Jul 23 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...Tonight

There is a slight risk for a few strong to severe storms across
western Lake Superior this evening and into tonight. The strongest
storms capable of large hail, strong winds up to 40 knots, heavy
rainfall which my reduce visibility and frequent cloud-to-water
lightning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is chance for thunderstorms most of next week from Monday
to Thursday.

BJH

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Local storm report, Jul 23, 9:34 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
934 PM CDT FRI JUL 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     MARINE TSTM WIND LESTER PARK             46.84N 92.02W
07/23/2021  M40 MPH          ST. LOUIS          MN   AMATEUR RADIO

&&

BJH
Special weather statement, Jul 23, 9:43 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Duluth MN
943 PM CDT Fri Jul 23 2021

MNZ036>038-240315-
Pine-Carlton/South St. Louis-South Aitkin-
943 PM CDT Fri Jul 23 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL AITKIN...
NORTHWESTERN PINE AND SOUTHERN CARLTON COUNTIES...

At 943 PM CDT, strong thunderstorms were along a line extending from
7 miles northwest of Barnum, to near Kettle River, to 12 miles
southeast of McGregor, and moving east-southeast at 30 mph.

Wind gusts up to 40 mph, half inch diameter hail, heavy downpours,
and frequent cloud to ground lightning can be expected with these
storms.

These storms will be near...
  Kettle River around 955 PM CDT.
  Mahtowa around 1000 PM CDT.
  Barnum around 1010 PM CDT.
  Nemadji around 1015 PM CDT.

Other locations impacted by these storms include Arthyde, Moose Lake
State Park, Ronald, Pleasant Valley, Lawler, Kettle Lake, Denham,
Automba and Sturgeon Lake.

Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

LAT...LON 4655 9233 4631 9305 4653 9329 4658 9318
      4665 9284
TIME...MOT...LOC 0243Z 283DEG 28KT 4659 9278 4652 9298 4646 9316

Unruh/Huyck
Special weather statement, Jul 23, 10:16 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Duluth MN
1016 PM CDT Fri Jul 23 2021

MNZ037-038-240330-
Pine-Carlton/South St. Louis-
1016 PM CDT Fri Jul 23 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL PINE AND
SOUTHEASTERN CARLTON COUNTIES...

At 1015 PM CDT, a strong thunderstorm was over Nemadji, or 19 miles
south of Cloquet, moving southeast at 25 mph.

Wind gusts up to 40 mph and dime size hail can be expected with this
storm.

This storm will be near...
  Holyoke around 1030 PM CDT.

Other locations impacted by this storm include Duquette, Nickerson
and Kerrick.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

This storm may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.

LAT...LON 4641 9271 4653 9261 4647 9233 4628 9250
TIME...MOT...LOC 0315Z 300DEG 23KT 4645 9257

Huyck
Local storm report, Jul 23, 10:19 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1019 PM CDT FRI JUL 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     OSLUND                  47.66N 94.04W
07/23/2021                   ITASCA             MN   PUBLIC

            PHOTOS SHARED ON SOCIAL MEDIA SHOWS AN
            UPROOTED RED PINE TREE AS WELL AS A WHITE
            PINE BROKEN IN HALF ABOUT HALFWAY UP THE
            TREE. TREE HEIGHTS ARE ESTIMATED TO BE
            AROUND 80 FEET. TIME ESTIMATED FROM RADAR.

&&

WFU
Special weather statement, Jul 23, 10:33 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Duluth MN
1033 PM CDT Fri Jul 23 2021

MNZ037-038-WIZ001-240345-
Pine-Carlton/South St. Louis-Douglas-
1033 PM CDT Fri Jul 23 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PINE...SOUTHEASTERN
CARLTON AND WESTERN DOUGLAS COUNTIES...

At 1033 PM CDT, a strong thunderstorm was near Holyoke, or 23 miles
south of Cloquet, moving southeast at 25 mph.

Wind gusts up to 40 mph, penny size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.

This storm will remain over mainly rural areas of northeastern Pine,
south central Carlton/South St. Louis and western Douglas Counties,
including the following locations... Duquette, Nickerson, Harlis and
Belden.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

This storm may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.

LAT...LON 4642 9264 4652 9255 4643 9222 4624 9237
TIME...MOT...LOC 0333Z 299DEG 23KT 4639 9242

Huyck
Special weather statement, Jul 23, 10:46 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Duluth MN
1046 PM CDT Fri Jul 23 2021

MNZ038-WIZ001-006-240400-
Pine-Douglas-Burnett-
1046 PM CDT Fri Jul 23 2021

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL PINE...SOUTHWESTERN
DOUGLAS AND NORTHEASTERN BURNETT COUNTIES...

At 1046 PM CDT, a strong thunderstorm was near Dairyland, or 31 miles
south of Superior, moving southeast at 35 mph.

Wind gusts up to 40 mph, half inch diameter hail, heavy downpours,
and frequent cloud to ground lightning can be expected with this
storm.

This storm will be near...
  Dairyland around 1100 PM CDT.

Other locations impacted by this storm include Cozy Corner, Moose
Junction, Belden and Kingsdale.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

This storm may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.

LAT...LON 4624 9242 4638 9226 4625 9189 4616 9199
      4616 9205 4610 9205 4603 9212
TIME...MOT...LOC 0346Z 306DEG 29KT 4627 9226

Huyck

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 10:46 PM CDTSpecial Weather StatementDLHDouglas14 min
Jul 23, 11:31 PM CDTSpecial Weather StatementDLHWashburn14 min
Jul 23, 11:48 PM CDTSpecial Weather StatementDLHSawyer12 min
Jul 24, 12:02 AM CDTSpecial Weather StatementDLHSawyer13 min
Jul 24, 12:17 AM CDTSpecial Weather StatementDLHSawyer13 min
Jul 24, 1:26 AM CDTSpecial Weather StatementDLHPrice19 min
Jul 24, 2:56 AM CDTSpecial Weather StatementDLHBurnett34 min
Jul 24, 3:07 AM CDTSpecial Weather StatementDLHBurnett8 min
Jul 24, 3:11 AM CDTSpecial Weather StatementDLHBurnett19 min
Jul 24, 3:30 AM CDTSpecial Weather StatementDLHBurnett, Washburn30 min
Jul 24, 4:02 AM CDTSpecial Weather StatementDLHBurnett, Sawyer, Washburn28 min
Jul 24, 5:07 AM CDTSevere Thunderstorm WarningDLHBayfield, Douglas38 min
Jul 24, 5:44 AM CDTSpecial Weather StatementDLHAshland, Bayfield31 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.